Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 30, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 19, 2014, 10:47 PM CDT for Lincoln County, Nebraska. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2014, 10:47 PM CDT (03:47 UTC)
- Expired
- May 19, 2014, 11:30 PM CDT
- In force
- 43 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 92 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 11:10 PM CDT | TSTM WND GST 52 | 3 Ene North Platte, NE | RSOIS SENSOR AT THE OFFICE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.8 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 896 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 2231 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
819 WUUS53 KLBF 200347 SVRLBF NEC111-200430- /O.NEW.KLBF.SV.W.0030.140520T0347Z-140520T0430Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 1047 PM CDT MON MAY 19 2014 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 1130 PM CDT * AT 1044 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HERSHEY... AND MOVING EAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... NORTH PLATTE...LAKE MALONEY STATE RECREATION AREA...MAXWELL... BRADY...JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...BIRDWOOD... BECK AND KEITH. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 158 AND 199. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 72 AND 92. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 6. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4120 10026 4085 10043 4113 10115 4129 10106 TIME...MOT...LOC 0347Z 287DEG 32KT 4117 10097 HAIL...0.75IN WIND...60MPH $$ MASEK
3 follow-up statements
070 WWUS53 KLBF 200403 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1103 PM CDT MON MAY 19 2014 NEC111-200430- /O.CON.KLBF.SV.W.0030.000000T0000Z-140520T0430Z/ LINCOLN NE- 1103 PM CDT MON MAY 19 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LINCOLN COUNTY UNTIL 1130 PM CDT... AT 1058 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTH PLATTE...AND MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... MAXWELL...JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...BRADY... BECK AND KEITH. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 167 AND 199. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 74 AND 91. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 5. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4109 10096 4127 10099 4120 10026 4085 10043 TIME...MOT...LOC 0402Z 287DEG 40KT 4112 10073 HAIL...0.75IN WIND...60MPH $$ MASEK
596 WWUS53 KLBF 200417 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1117 PM CDT MON MAY 19 2014 NEC111-200430- /O.CON.KLBF.SV.W.0030.000000T0000Z-140520T0430Z/ LINCOLN NE- 1117 PM CDT MON MAY 19 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LINCOLN COUNTY UNTIL 1130 PM CDT... AT 1112 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAXWELL...AND MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... MAXWELL...BRADY AND JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 181 AND 199. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. WIND DAMAGE WITH THIS STORM WILL OCCUR BEFORE ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4100 10074 4123 10066 4120 10026 4085 10043 TIME...MOT...LOC 0417Z 287DEG 35KT 4108 10055 HAIL...<.75IN WIND...60MPH $$ MASEK
000 WWUS53 KLBF 200427 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1127 PM CDT MON MAY 19 2014 NEC111-200438- /O.EXP.KLBF.SV.W.0030.000000T0000Z-140520T0430Z/ LINCOLN NE- 1127 PM CDT MON MAY 19 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY WILL EXPIRE AT 1130 PM CDT/1030 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4100 10074 4123 10066 4120 10026 4085 10043 TIME...MOT...LOC 0428Z 287DEG 35KT 4105 10041 $$ MASEK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 7:34 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, May 19, 7:34 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 734 PM CDT MON MAY 19 2014 .SYNOPSIS... ISSUED AT 305 PM CDT MON MAY 19 2014 H5 ANALYSIS FROM THIS MORNING IS INDICATING A BROAD LOW AMPLITUDE RIDGE ACROSS THE UPPER MISSISSIPPI VALLEY. FURTHER WEST...A STRONG SHORTWAVE WAS PUSHING ON SHORE ALONG THE WASHINGTON AND OREGON COASTS. HT FALLS WERE MOST PRONOUNCED OVER WYOMING AND EASTERN MT WITH 40 TO 50 METER FALLS NOTED. FURTHER SOUTH AND EAST...WEAK HT FALLS OF 10 TO 30 METERS WERE NOTED FROM WESTERN NEBRASKA INTO WESTERN SOUTH DAKOTA AND CENTRAL NORTH DAKOTA. AT THE SURFACE...LOW PRESSURE WAS NOTED OVER NRN SD AND NORTH CENTRAL KS. A FRONTAL BOUNDARY EXTENDED ACROSS CENTRAL NEBRASKA. EAST OF THIS FEATURE...WINDS WERE SOUTHERLY WITH NORTHERLY WINDS NOTED WEST OF THIS FEATURE. A DRYLINE EXTENDED FROM JUST EAST OF IMPERIAL...NNWD INTO THE NORTHERN NEBRASKA PANHANDLE. DEW POINTS EAST OF THIS FEATURE WERE IN THE MIDDLE TO UPPER 50S...WHILE WEST OF THIS FEATURE...DEW POINTS WERE IN THE 40S. RADAR IMAGERY AS OF 2 PM CDT...SHOWS SOME NICE RETURNS BEGINNING TO DEVELOP INVOF THE I25 CORRIDOR IN EASTERN WYOMING...FROM NORTH OF CHEYENNE TO SOUTHEAST OF DOUGLAS. OTHER ECHOES WERE NOTED OVER THE NORTHERN NEBRASKA PANHANDLE INTO SWRN SOUTH DAKOTA. BASED ON SFC OBS...MUCH OF THIS PCPN ISN/T REACHING THE GROUND ATTM. AS OF 2 PM CDT...UNDER MOSTLY CLEAR SKIES...TEMPERATURES RANGED FROM 73 AT VALENTINE...TO 85 AT IMPERIAL. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 305 PM CDT MON MAY 19 2014 THUNDERSTORM CHANCES ARE THE MAIN FORECASTING CONCERN FOR TONIGHT AND TUESDAY. A TANDEM OF SHORTWAVES WILL LIFT INTO THE HIGH PLAINS OVER THE NEXT 3 TO 6 HOURS. THE FIRST WILL LIFT FROM EASTERN WYOMING INTO THE NORTHERN NEBRASKA PANHANDLE...THEN NORTHERN NEBRASKA. THE SECOND WILL LIFT INTO THE SANDHILLS FROM NERN COLORADO. THE FIRST DISTURBANCE HAS ALREADY LED TO SOME HIGH BASED SHOWERS OVER THE HIGH PLAINS OF EASTERN WYOMING. AS THIS ACTIVITY MOVES EAST...IT SHOULD BECOME BETTER ORGANIZED...LIFTING ACROSS NORTH CENTRAL NEBRASKA THROUGH THE EVENING HOURS. FURTHER SOUTH...THE SECOND SHORTWAVE WILL LIFT EAST INTO THE WESTERN SANDHILLS THIS EVENING. CAP STRENGTH WILL REMAIN IN PLACE THROUGH 00Z WHERE IT BEGINS TO ERODE FROM OGALLALA TO THEDFORD. IN THESE AREAS...AM EXPECTING CONVECTIVE INITIATION AROUND THE 6 TO 7 PM CDT TIME FRAME THIS EVENING. BULK SHEAR IS IN THE 35 TO 45 KT RANGE NEAR THE INITIATION POINT...HOWEVER...IT FALLS OFF TO AROUND 30 KTS EAST OF HIGHWAY 183...SO AM EXPECTING THE MAIN SEVERE THREAT TO BE CONFINED TO THE SANDHILLS NORTH OF INTERSTATE 80 AND WEST OF HIGHWAY 183. ISOLATED COVERAGE IS EXPECTED AND IS SUPPORTED BY THE LATEST 4KM WRF AND HRRR SOLNS WHICH DEVELOP STRONG...BUT ISOLATED STORMS ACROSS THE SANDHILLS THIS EVENING. AS FOR SEVERE TYPES...CONTINUED THINKING IS LARGE HAIL FOR THE MAIN SEVERE TYPE AS LOW LEVEL HELICITIES ARE NOT OVERLY IMPRESSIVE THIS EVENING. WET BULB ZEROS AROUND 8000 FT AGL FAVOR LARGE HAIL AS WELL. WE MAY SEE SOME GUSTY WINDS INVOF ANY STORMS...HOWEVER...SINCE LINEAR SEGMENTS ARE NOT EXPECTED...WIDESPREAD SEVERE WINDS ARE NOT ANTICIPATED ATTM. CONVECTIVE ACTIVITY IS EXPECTED TO MOVE EAST OF THE FORECAST AREA BY LATE EVENING...HOWEVER...SOME LIGHT RAIN SHOWERS WILL CONTINUE TO BE A THREAT IN THE NORTHWESTERN CWA WHERE MID LEVEL PERSISTS INTO THE OVERNIGHT. FOR TOMORROW...TEMPERATURES WILL COOL SLIGHTLY AS A FRONTAL BOUNDARY IS FORCED SOUTH INTO KANSAS. THE MAIN THREAT FOR PCPN WILL FOLLOW. WITH THE EXCEPTION OF THE WESTERN FORECAST AREA...MAINLY DRY CONDS WILL REMAIN IN PLACE. HIGHS TUESDAY WILL RANGE FROM AROUND 70 IN THE NORTHWEST...TO NEAR 80 IN THE SOUTHEAST. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 305 PM CDT MON MAY 19 2014 FOR TUESDAY NIGHT...THE 12Z NAM12 AND GFS40 ARE SIMILAR WITH THE LOCATION OF THE QUASI-STATIONARY FRONT ACROSS NORTHEAST TO SOUTHWEST KANSAS WITH THE 0-2KM THETA-E RIDGE ALONG THE KANSAS-NEBRASKA BORDER. THE GREATEST INSTABILITY IS FROM SOUTHEAST NEBRASKA TO NORTH CENTRAL KANSAS. THERE IS SOME MARGINAL INSTABILITY EXTENDING INTO THE WESTERN NEBRASKA SANDHILLS AND THE PANHANDLE AND THUNDERSTORMS ARE POSSIBLE TUESDAY EVENING. THE CONVECTIVE POTENTIAL ENERGY IS LESS THAN 1000J/KG...SO SEVERE THUNDERSTORMS ARE UNLIKELY. BY WEDNESDAY AFTERNOON...A FINGER OF THE THETA-E RIDGE EXTENDS NORTHWESTWARD INTO THE SOUTHERN NEBRASKA PANHANDLE ALONG AN INVERTED SURFACE TROUGH. WITH SURFACE-BASED CONVECTIVE POTENTIAL ENERGY (CAPE) OF 2000J/KG WEDNESDAY EVENING AND 0-6KM BULK SHEAR OF 40-50KT...SOME STRONG THUNDERSTORMS SHOULD DEVELOP IN SOUTHWEST NEBRASKA...POSSIBLY COMING ACROSS INTO THE WESTERN SANDHILLS. LATE WEDNESDAY NIGHT...THE SURFACE BASED LIFTED INDICES SPREAD INTO CENTRAL AND NORTH CENTRAL NEBRASKA...SO THERE IS A CHANCE OF THUNDERSTORMS THERE AFTER 06Z A SIMILAR SITUATION EXISTS FOR THURSDAY AFTERNOON AND FRIDAY AFTERNOON. WITH THE FORECAST LOCATIONS OF THE MAXIMUM CAPE NEAR THE NEBRASKA-KANSAS AND THE NEBRASKA-COLORADO BORDERS...THE HIGHEST PROBABILITY OF STRONG THUNDERSTORMS WILL BE SOUTH OF INTERSTATE HIGHWAY 80. FOR SATURDAY AND SUNDAY...THE FRONT STARTS WASHING OUT. STILL WARM ADVECTION OVER THE HIGH PLAINS BOUNDARY WILL BRING CONTINUE TO BRING THE POSSIBILITY OF THUNDERSTORMS SATURDAY AFTERNOON AND EVENING. THE CAPES WILL NOT BE AS HIGH...THOUGH THE HIGHER CAPES WILL COVER A LARGER PART OF CENTRAL AND WESTERN NEBRASKA. THE 0-6KM BULK SHEAR IS VERY WEAK...ONLY ABOUT 20KT OR LOWER...SO HEAVY RAIN WOULD BE THE PRIMARY THREAT. BY SUNDAY...THE MOST FAVORABLE INSTABILITY WILL SHIFT INTO EASTERN NEBRASKA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 657 PM CDT MON MAY 19 2014 ISOLATED TSTMS WILL TRACK EAST INTO WESTERN NEBRASKA THIS EVENING. COVERAGE WILL AGAIN BE ISOLATED AND WILL NOT INCLUDE IN THE TAF FOR EITHER KVTN OR KLBF. WINDS WILL BE NORTH TO NORTHEAST THROUGH THE NIGHT AROUND 10 TO 15 KTS. MOSTLY VFR CONDITIONS...EXCEPT NEAR ANY STORM. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CLB SHORT TERM...CLB LONG TERM...SPRINGER AVIATION...TAYLOR
Hazardous weather outlook, May 19, 3:28 PM CDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 328 PM CDT MON MAY 19 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-202030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 328 PM CDT MON MAY 19 2014 /228 PM MDT MON MAY 19 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE NEBRASKA PANHANDLE AND MOVE EAST THIS EVENING. THOUGH COVERAGE WILL BE SPARSE...ANY THUNDERSTORM WHICH MAY DEVELOP HAS THE POTENTIAL TO BE SEVERE WITH LARGE HAIL. THUNDERSTORM ACTIVITY WILL MOVE EAST OF THE AREA BY LATE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OCCASIONAL THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS...WILL CONTINUE TO BE A THREAT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA TUESDAY THROUGH SUNDAY. A PERSISTENT TROUGH OF LOW PRESSURE WILL REMAIN ANCHORED ACROSS THE SOUTHWESTERN PORTION OF THE COUNTRY...WHICH WILL ALLOW ABUNDANT LOW LEVEL MOISTURE TO PERSIST ACROSS THE CENTRAL AND HIGH PLAINS. AT THIS TIME...THERE IS A THREAT FOR STRONG TO SEVERE STORMS ACROSS SOUTHWESTERN NEBRASKA TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Special weather statement, May 19, 9:45 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 945 PM CDT MON MAY 19 2014 NEZ035-036-057-059-200330- ARTHUR NE-KEITH NE-LINCOLN NE-MCPHERSON NE- 845 PM MDT MON MAY 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ARTHUR...SOUTHWESTERN MCPHERSON...NORTHWESTERN LINCOLN AND NORTHEASTERN KEITH COUNTIES UNTIL 930 PM MDT/1030 PM CDT/... AT 843 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF ARTHUR TO 5 MILES EAST OF LEMOYNE...AND MOVING SOUTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ARTHUR... HAYTHORN LAKE... BUCKTAIL... BUCKTAIL LAKE... BIG BALD HILL... DIAMOND BAR LAKE... SCHNICK LAKE... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MASEK
Local storm report, May 19, 10:00 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1000 PM CDT MON MAY 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL CHAPPELL 41.09N 102.47W
05/19/2014 E1.75 INCH DEUEL NE TRAINED SPOTTER
&&
SNIVELYLocal storm report, May 19, 10:01 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1001 PM CDT MON MAY 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL 4 W BIG SPRINGS 41.06N 102.15W
05/19/2014 M0.75 INCH DEUEL NE CO-OP OBSERVER
&&
SNIVELYLocal storm report, May 19, 10:38 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1038 PM CDT MON MAY 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL 10 ENE VENANGO 40.82N 101.86W
05/19/2014 E1.00 INCH PERKINS NE PUBLIC
&&
SNIVELYLocal storm report, May 19, 10:41 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1041 PM CDT MON MAY 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM HAIL 12 SSE GRANT 40.68N 101.64W
05/19/2014 M2.00 INCH CHASE NE TRAINED SPOTTER
&&
SNIVELYSpecial weather statement, May 19, 10:44 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1044 PM CDT MON MAY 19 2014 NEZ059-200430- LINCOLN NE- 1044 PM CDT MON MAY 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 1130 PM CDT... AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SUTHERLAND...OR 19 MILES WEST OF NORTH PLATTE...MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NORTH PLATTE... HERSHEY... LAKE MALONEY STATE RECREATION AREA... O'FALLONS... BIRDWOOD... BECK... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 155 AND 182. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 72 AND 94. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 8. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MASEK
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 8:14 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 46 min |
| May 19, 8:23 PM CDT | Tornado Warning | LBF | Garden | 37 min |
| May 19, 9:00 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 45 min |
| May 19, 9:10 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Keith | 50 min |
| May 19, 9:51 PM CDT | Severe Thunderstorm Warning | LBF | Perkins | 39 min |
| May 19, 10:30 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Perkins | 45 min |
| May 19, 11:15 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 45 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.